MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR STANDARD FORCEPS CUSHING, 19CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR STANDARD FORCEPS CUSHING, 19CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6710190012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure analysis is in progress; additional information will be submitted once the quality investigation is completed.
 
Event or Problem Description
The device was found to be fractured off the device, posing the risk of a small component being lost in a surgical site, during a service evaluation at the manufacturer facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Additional information: manufacture date follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE BIPOLAR STANDARD FORCEPS CUSHING, 19CM / 1.2MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8446187
Report Number0001811755-2019-00927
Device Sequence Number14206752
Product Code GEI
UDI-Device Identifier04546540532084
UDI-Public04546540532084
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6710190012
Device Lot Number304413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1